# SDR SWAA2022042691455

- Difficulty date: April 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 46,206 hours, 27,873 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER CRACKED / [01] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT LOWER RIGHT WEB (VAPOR BARRIER) FOUND CRACK RBL 54'' AND 10'' OF LENGTH. DRILLED STOP HOLES 0.25'' AT THE CRACK ENDS. REF B737-700 NDT PART 1 51-05-01 PARAGRAPH 5 AND SRM 57-10-10-2R-2 PARAGRAPH 4 A. REMOVED THE DAMAGED PLIES TO DRY OUT REF SRM 51-70-04-2R-10 PARAGRAPH 4B.;[02] VERIFIED 1;[03] MEASUREMENTS;[04] PERFORMED DRY OUT ON R/H VAPOR BARRIER ; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[05] VERIFIED 3;[06] VERIFIED 4. OK TO INSTALL REPAIR;[07] REPAIRED CRACK DAMAGE ON R/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1753794;[08] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[09] VERIFIED 7 AND 8. OK TO APPLY FINISH;[10] DRILLED HOLES ON THE REPAIR CRACK DAMAGE AT R/H VAPOR BARRIER IAW B737-700 SRM 51-70-04-2R-0;[11] APPLIED TOP COAT AT VAPOR BARRIER WEB REF B737-700 AMM 51-21-72-370-802;[12] VERIFIED 10;[13] VERIFIED 11;[14] CORRECTION STEP 11 AMM 51-21-81-370-802 THE ABRASION RESISTAN TEFLON FINISH
